The solution of 3D-photon transport problem in interstellar cloud

Yu Hsien Chang, Cheng Hong Hong

Research output: Contribution to journalArticle

Abstract

In this paper we study a problem for photon transport in a host medium (e.g. an interstellar cloud where a localized source is present), that occupies a compact convex region V in R3. We find the generalized solution of the photon transport problem by means of the theory of equicontinuous semigroup of bounded linear operators on a sequentially complete locally convex topological vector space.

Original languageEnglish
Pages (from-to)1957-1968
Number of pages12
JournalTaiwanese Journal of Mathematics
Volume15
Issue number5
DOIs
Publication statusPublished - 2011 Oct

    Fingerprint

Keywords

  • Equicontinuous semigroup
  • Photon transport

ASJC Scopus subject areas

  • Mathematics(all)

Cite this